# SDR UPS97825305

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buklkhead Angle
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE FWD FACE OF BULKHEAD STA 1766, RT SIDE ATTACHED ANGLE IS CORRODED AT BOTTOM OF BULKHEAD.  FABRICATED REPAIR PARTS IAW REO- 03836, TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8, INSTALLED REPAIR PARTS PER REO-3836, DC8 SRM 51-1-2 0D AND 51-1-21.
